# SDR REXA2022062401380

- Difficulty date: May 29, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AVIONICS BAY THE INTERCOSTAL TO THE RH SIDE OF STGR 27 BETWEEN FS349 AND FS364 COMMONLY REFERED TO AS STGR 27R HAS CORROSION NOTED ON ATTACH FLANGE .	REPLACED INTERCOSTAL.
